Open Access
Translator Disclaimer
2013 A Generalization of Lacunary Equistatistical Convergence of Positive Linear Operators
Yusuf Kaya, Nazmiye Gönül
Abstr. Appl. Anal. 2013(SI50): 1-7 (2013). DOI: 10.1155/2013/514174

Abstract

In this paper we consider some analogs of the Korovkin approximation theorem via lacunary equistatistical convergence. In particular we study lacunary equi-statistical convergence of approximating operators on H w 2 spaces, the spaces of all real valued continuous functions f de…ned on K = 0 , m and satisfying some special conditions.

Citation

Download Citation

Yusuf Kaya. Nazmiye Gönül. "A Generalization of Lacunary Equistatistical Convergence of Positive Linear Operators." Abstr. Appl. Anal. 2013 (SI50) 1 - 7, 2013. https://doi.org/10.1155/2013/514174

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1279.41031
MathSciNet: MR3055978
Digital Object Identifier: 10.1155/2013/514174

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2013 • No. SI50 • 2013
Back to Top